# SDR UHLA201611010479

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 33,356 hours, 20,857 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATED OPEN IN FLIGHT ON EICAS. R & R L2 DOOR SENSOR HARNESS, OPS CHECKED GOOD IAW AMM 52-72-21.
